# SDR FDEA201106092167

- Difficulty date: June 9, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 215-233
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT BS 215- 233, S29- 30L DOES NOT CONFORM TO CURRENT S/F CONFIGURATION. REMOVED AND REPLACED DOUBLER BS 215-233, S29- 30L IAW SRM 53-00-01 FIG 201 DETAIL I,   II, REPAIR 16, CATEGORY "B", TABLE II.   MAJOR REPAIR.
